RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2012, Volume 19, Number 4, Pages 72–77 (Mi mais248)  

This article is cited in 1 scientific paper (total in 1 paper)

Some Notes about Arrangements of Points on Quadrics

A. V. Seliverstov

A. A. Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow

Abstract: It is considered the minimization of a quadratic polynomial on the set of all points of a multidimensional space, coordinates of which are either zero or one. Some restrictions are imposed on the arrangement of the minimum points when there are many such points.

Keywords: combinatorial optimization, quadratic programming, empty quadric, polytope, facet.

Full text: PDF file (268 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 514.172.45+519.146
Received: 06.02.2012
Revised: 14.03.2012

Citation: A. V. Seliverstov, “Some Notes about Arrangements of Points on Quadrics”, Model. Anal. Inform. Sist., 19:4 (2012), 72–77

Citation in format AMSBIB
\Bibitem{Sel12}
\by A.~V.~Seliverstov
\paper Some Notes about Arrangements of Points on Quadrics
\jour Model. Anal. Inform. Sist.
\yr 2012
\vol 19
\issue 4
\pages 72--77
\mathnet{http://mi.mathnet.ru/mais248}


Linking options:
  • http://mi.mathnet.ru/eng/mais248
  • http://mi.mathnet.ru/eng/mais/v19/i4/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Seliverstov, “On monomials in quadratic forms”, J. Appl. Industr. Math., 7:3 (2013), 431–434  mathnet  crossref  mathscinet
  • Моделирование и анализ информационных систем
    Number of views:
    This page:149
    Full text:27
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018